Title: Monotone residual distribution schemes for the ideal 2D magnetohydrodynamic equations on unstructured grids
Authors: Csik, A ×
Deconinck, H
Poedts, Stefaan #
Issue Date: 1999
Host Document: Proceedings 14th AIAA Computational Fluid Dynamics Conference vol:2 pages:644-656
Conference: 14th AIAA Computational Fluid Dynamics Conference location:Norfolk, Virginia date:28 June - 1 July 1999
ISBN: 1-56347-297-X
Publication status: published
KU Leuven publication type: IC
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
pp077-Csik-Monotone residual distribution schemes.pdf Published 971KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.